Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 19, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 6, 2008, 3:34 AM CST for Wayne County, Mississippi; Choctaw County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2008, 3:34 AM CST (09:34 UTC)
- Expired
- Feb 6, 2008, 4:15 AM CST
- In force
- 41 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Choctaw County, AL, Wayne County, MS
The radar
The Mobile radar (KMOB), 136 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 6, 1:23 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 926 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 060935
SVRMOB
ALC023-MSC153-061015-
/O.NEW.KMOB.SV.W.0019.080206T0934Z-080206T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
334 AM CST WED FEB 6 2008
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WAYNESBORO...
CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF BUTLER...
* UNTIL 415 AM CST
* AT 330 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WHISTLER...OR ABOUT 6 MILES WEST OF WAYNESBORO...AND MOVING
NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIWANNEE BY 340 AM CST...
GRETNA AND ISNEY BY 345 AM CST...
EVANSBORO AND MELVIN BY 350 AM CST...
WATER VALLEY...PARAGON...TOXEY AND GILBERTOWN BY 355 AM CST...
NEEDHAM BY 400 AM CST...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3216 8808 3195 8812 3191 8810 3190 8814
3180 8817 3170 8839 3171 8845 3167 8847
3156 8870 3172 8886 3186 8872 3190 8849
3211 8846 3229 8827
TIME...MOT...LOC 0934Z 231DEG 59KT 3171 8869
$$2 follow-up statements
000
WWUS54 KMOB 060945
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
344 AM CST WED FEB 6 2008
ALC023-MSC153-061015-
/O.CON.KMOB.SV.W.0019.000000T0000Z-080206T1015Z/
CHOCTAW AL-WAYNE MS-
344 AM CST WED FEB 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CST
FOR NORTHEASTERN WAYNE AND CHOCTAW COUNTIES...
AT 340 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR BOICE...OR ABOUT 7 MILES NORTHEAST OF WAYNESBORO...
MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EVANSBORO AND MELVIN BY 350 AM CST...
WATER VALLEY...PARAGON...TOXEY AND GILBERTOWN BY 355 AM CST...
NEEDHAM...HODGEWOOD...LAND AND WIMBLY BY 400 AM CST...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3229 8827 3216 8808 3191 8810 3190 8814
3180 8817 3170 8839 3171 8845 3167 8848
3161 8864 3177 8878 3185 8872 3190 8849
3211 8846
TIME...MOT...LOC 0944Z 231DEG 59KT 3181 8854
$$000
WWUS54 KMOB 061002
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
401 AM CST WED FEB 6 2008
MSC153-061011-
/O.CAN.KMOB.SV.W.0019.000000T0000Z-080206T1015Z/
WAYNE MS-
401 AM CST WED FEB 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3216 8808 3196 8810 3195 8812 3191 8810
3190 8814 3180 8817 3170 8839 3170 8846
3190 8847 3214 8843 3229 8827
TIME...MOT...LOC 1001Z 231DEG 59KT 3228 8824 3205 8823
3187 8840
$$
ALC023-061015-
/O.CON.KMOB.SV.W.0019.000000T0000Z-080206T1015Z/
CHOCTAW AL-
401 AM CST WED FEB 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CST
FOR CHOCTAW COUNTY...
AT 358 AM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CROMWELL
TO LAND TO ISNEY...MOVING NORTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WOMACK HILL...WIMBLY...LOU AND LAVACA BY 410 AM CST...
ARARAT BY 415 AM CST...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3216 8808 3196 8810 3195 8812 3191 8810
3190 8814 3180 8817 3170 8839 3170 8846
3190 8847 3214 8843 3229 8827
TIME...MOT...LOC 1001Z 231DEG 59KT 3228 8824 3205 8823
3187 8840
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 1:45 AM CST, 1 hour 49 minutes earlier.
Area forecast discussion, Feb 6, 1:45 AM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
145 AM CST WED FEB 6 2008
.UPDATE...PACKAGE UPDATED TO REFLECT ISSUANCE OF NEW TOR
WATCH...NUMBER 44... IN EFFECT UNTIL 7AM.
/16
&&
.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...PRIMARY CONCERN IN
THE SHORT TERM WILL BE SVR WEATHER POTENTIAL FOR TONIGHT AND
WEDNESDAY MORNING. BASIC WEATHER PARAMETERS HAVE REMAINED UNCHANGED
OVER THE PAST 24 HOURS OR SO...BUT TIMING OF THE PASSAGE OF THE
FRONTAL BOUNDARY AND PREFRONTAL SQUALL LINE HAS CONTINUED TO SLOW.
WE CURRENTLY HAVE SOME ISOLATED CONVECTION DEVELOPING...PRIMARILY
OVER OUR MISSISSIPPI COUNTIES AND SOUTHWEST ALABAMA TO THE WEST OF
I-65 (AS EXPECTED)...AND ALTHOUGH THESE ARE CURRENTLY NOT SVR THERE
WILL BE A POSSIBILITY OF AN ISOLATED SVR STORM...POSSIBLY AN
ISOLATED TORNADO DURING THE EVENING HOURS. STILL LOOKING AT MORE
NUMEROUS THUNDERSTORMS OVERNIGHT AS FRONTAL BOUNDARY AND ASSOCIATED
SQUALL LINE APPROACHES AND MOVES ACROSS THE FCST AREA. TIMING OF THE
PREFRONTAL SQUALL LINE HAS CONTINUED TO CHANGE SLIGHTLY OVER THE
PAST 24 HOURS...NOW COMING THROUGH MOST OF THE AREA AFTER MIDNIGHT
TONIGHT AND CONTINUING EASTWARD THROUGH THE MORNING HOURS ON
WEDNESDAY. NOW LOOKS LIKE THE PRIMARY LINE OF STORMS WILL BE MOVING
INTO SE MISSISSIPPI COUNTIES BETWEEN 3AM-6AM WEDNESDAY...INTO SW
ALABAMA (WEST OF I-65) 6AM-9AM...AND SOUTH CENTRAL ALABAMA (EAST OF
I-65) AND THE WESTERN FLORIDA PANHANDLE BETWEEN 9AM-NOON WEDNESDAY.
MOST WEATHER WILL BE EAST OF OUR AREA BY AFTERNOON WEDNESDAY...THEN
RAINFREE FOR THE REMAINDER OF THE SHORT TERM. ENTIRE AREA IS
OUTLOOKED SLIGHT SVR...WITH A MODERATE/HIGH RISK TO OUR NORTH AND
WEST OVER MISSISSIPPI INTO ARKANSAS. THE TRACK OF THE SFC LOW IS
WELL TO THE NORTHWEST OF OUR AREA...BUT WE ARE LOOKING AT A STRONG
50KT LOLVL JET AND A VERY UNSTABLE AIRMASS OVER THE AREA. WITH
THIS...GOOD CHANCE THAT WE WILL HAVE SOME STRONG/SVR STORMS IN
ASSOCIATION WITH THE SQUALL LINE PASSAGE. PRIMARY THREATS WILL BE
STRAIGHT LINE WINDS AND HAIL...BUT ISOLATED TORNADOES WILL STILL BE
POSSIBLE OVERNIGHT. STILL LOOKING AT 1-2 INCHES OF RAINFALL POSSIBLE
ACROSS MOST OF THE AREA...WITH LOCALIZED AMOUNTS OF 2-4 INCHES.
ONSHORE WINDS WILL INCREASE IN ADVANCE OF THE FRONTAL BOUNDARY...
15 TO 20 MPH AND GUSTY. AS FAR AS TEMPS...WENT CLOSER TO NAM
GUIDANCE TONIGHT AND WEDNESDAY...THEN MAV GUIDANCE REMAINDER OF
SHORT TERM. 12/DS
&&
.LONG TERM (FRIDAY THROUGH NEXT TUESDAY)...NO CHANGES WERE MADE.
GENERAL HIGH PRESSURE AND ONLY SLIGHT RAIN CHANCES THROUGH THE
PERIOD...WITH TEMPS GENERALLY NEAR NORMAL FOR THIS TIME OF THE YEAR.
12/DS
&&
.MARINE...HIGH ALONG THE ATLANTIC COAST WILL MAINTAIN A MODERATE
SOUTH WIND OVER THE GULF COASTAL WATERS THROUGH TONIGHT. WINDS AND
SEAS WILL INCREASE TUESDAY AHEAD OF AN APPROACHING COLD FRONT WHICH
WILL MOVE EAST ACROSS THE GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING.
WINDS EXCEEDING 20 KNOTS...AND SEAS EXCEEDING 9 FEET TUESDAY. THE
FETCH HAS BEEN UNCHANGED BUT A CLOSE LOOK AT 23 KNOTS AND A 150 TO
160 NM FETCH ON THE BRETSCHNEIDER DIAGRAM INDICATES WE SHOULD PUT IN
A 9 FOOT FOR SAFETY...SO WE DID. LINE OF STRONG THUNDERSTORMS WILL
FORM AHEAD THE FRONT...SOME OF WHICH COULD BE SEVERE TUESDAY NIGHT
AND WEDNESDAY MORNING BRINGING STRONG GUSTY WINDS...HIGHER
SEAS...AND LOW VISIBILITY. 77/BD
&&
.FIRE WEATHER...COLD FRONT WILL PASS THROUGH THE AREA WEDNESDAY.
AHEAD OF IT SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS EVENING
CONTINUING IN A SQUALL LINE MOVING THROUGH OVERNIGHT AND WEDNESDAY
MORNING. RAIN WILL END FROM WEST TO EAST WEDNESDAY. GUSTY SOUTH
WINDS AHEAD OF THE FRONT TONIGHT BECOMING NORTHWEST WEDNESDAY.
RELATIVE HUMIDITY ABOVE CRITERIA THROUGH MUCH OF THE WEEK BUT EARLY
MODEL OUTPUTS SHOW A DRY PERIOD POSSIBLY EXCEEDING CRITERIA LATE
THIS WEEKEND. DAYTIME DISPERSION MODERATE THROUGH THE PERIOD. 77/BD
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 63 67 37 61 / 80 70 05 05
PENSACOLA 62 68 41 60 / 70 80 05 05
DESTIN 64 65 44 59 / 50 90 05 05
EVERGREEN 63 66 36 62 / 70 90 05 05
WAYNESBORO 56 59 33 61 / 90 50 05 05
CAMDEN 62 67 35 60 / 90 80 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Feb 5, 7:15 PM CST, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 715 PM CST TUE FEB 5 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-061200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 715 PM CST TUE FEB 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY MORNING. THERE IS A SLIGHT RISK OF SEVERE WEATHER OVERNIGHT. A SQUALL LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA. THE HIGHEST PROBABILITY OF SEVERE THUNDERSTORMS IN SOUTHEAST MISSISSIPPI IS FROM 3 AM TO 6 AM...SOUTHWEST ALABAMA FROM 6 AM TO 9 AM...AND SOUTH CENTRAL ALABAMA AND WESTERN FLORIDA PANHANDLE EAST OF INTERSTATE 65 9 AM TO NOON WEDNESDAY. THE PRIMARY THREAT ALONG THE SQUALL LINE WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL MAINLY NORTH OF A LINE FROM RICHTON TO STATE LINE MISSISSIPPI...TO ANDALUSIA ALABAMA...AND EXTENDING WEST AND EAST OF THESE RESPECTIVE ENDPOINTS. THERE IS ALSO A RISK OF ISOLATED TORNADOES IN THUNDERSTORMS EAST OF THE SQUALL LINE. THE RISK OF SEVERE WEATHER DECREASES SOMEWHAT SOUTH OF THIS LINE TO THE COAST AND OFFSHORE...BUT NONETHELESS THERE IS A RISK AND WARNINGS MAY BE REQUIRED. HAZARDOUS CONDITIONS FOR MARINE NAVIGATION WILL INCREASE AS SOUTHERLY FLOW INCREASES TO 20 TO 30 KNOTS TONIGHT. THE STRONG SOUTHERLY FETCH ALLOWS SEAS TO BUILD FROM 5 FEET NEAR SHORE TO 7 TO 9 FEET WELL OFFSHORE. .DAYS TWO THROUGH SEVEN...WEDNESDAY AFTERNOON THROUGH MONDAY. THUNDERSTORMS WILL MOVE OUT OF THE AREA BY NOON WEDNESDAY BUT HAZARDOUS CONDITIONS FOR MARINE NAVIGATION ESPECIALLY SMALL CRAFT WILL CONTINUE INTO PART OF THE DAY WEDNESDAY DUE TO STRONG WINDS AND HIGH SEAS. REINFORCING COLD FRONT WILL SWEEP THE AREA EARLY SATURDAY WITH A STRONG HIGH BUILDING SOUTHWARD OVER THE WEEKEND. BUILDING SEAS DUE TO MODERATE TO STRONG NORTH WIND. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR CONDITIONS TONIGHT THROUGH LATE WEDNESDAY MORNING FOR POSSIBLE SEVERE THUNDERSTORMS.
In the hours before
Special weather statement, Feb 6, 3:01 AM CST, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 301 AM CST WED FEB 6 2008 MSZ067-075-076-078-079-061000- GEORGE-STONE-PERRY-GREENE-WAYNE- INCLUDING THE CITIES OF...LEAKESVILLE...NEW AUGUSTA...WAYNESBORO AND WIGGINS... 301 AM CST WED FEB 6 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS GEORGE...STONE...PERRY... GREENE AND WAYNE COUNTIES... AT 300 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 7 MILES WEST OF EUCUTTA TO 4 MILES WEST OF ROGERS LAKE...AND MOVING EAST AT 30 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... MAHNED...EUCUTTA...RHODES...EUCUTTA...WIGGINS...NEW AUGUSTA...WINGATE AND WHISTLER THROUGH 400 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CST WEDNESDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. PURDY
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 5:30 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more | 60 min |
| Feb 6, 5:46 AM CST | Special Marine Warning | MOB | 44 min | |
| Feb 6, 6:05 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 55 min |
| Feb 6, 6:13 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Crenshaw, Monroe, Wilcox | 62 min |
| Feb 6, 6:25 AM CST | Special Marine Warning | MOB | 50 min | |
| Feb 6, 6:30 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Butler, Conecuh, Covington, Crenshaw, Escambia and 2 more | 60 min |
| Feb 6, 7:00 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 60 min |
| Feb 6, 7:11 AM CST | Special Marine Warning | MOB | 49 min | |
| Feb 6, 7:14 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 61 min |
| Feb 6, 7:29 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia, Monroe | 61 min |
| Feb 6, 7:55 AM CST | Special Marine Warning | MOB | 50 min | |
| Feb 6, 8:16 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 59 min |
| Feb 6, 8:48 AM CST | Special Marine Warning | MOB | 87 min | |
| Feb 6, 10:14 AM CST | Special Marine Warning | MOB | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.